Alert archive / Texas / Wind Advisories in 2015
Wind Advisory 9, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this wind advisory at Jun 16, 2015, 7:26 PM CDT for Galveston County, Texas. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 16, 2015, 7:26 PM CDT (00:26 UTC)
- Expired
- Jun 17, 2015, 4:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Houston/Galveston, TX
County Galveston County, TX
The radar
The Houston radar (KHGX), 32 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 0.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1596 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 742 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
856 WWUS74 KHGX 170026 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 726 PM CDT TUE JUN 16 2015 ...WIND ADVISORY IN EFFECT FOR GALVESTON COUNTY THROUGH 4 AM CDT... .STRONG WINDS ON THE PERIPHERY OF TROPICAL STORM BILL WILL MAINTAIN MODERATE TO STRONG WINDS ACROSS COASTAL GALVESTON COUNTY THROUGH 4 AM CDT... TXZ238-170900- /O.NEW.KHGX.WI.Y.0009.150617T0026Z-150617T0900Z/ GALVESTON- INCLUDING THE CITIES OF...FRIENDSWOOD...GALVESTON...LEAGUE CITY... TEXAS CITY 726 PM CDT TUE JUN 16 2015 ...WIND ADVISORY IN EFFECT UNTIL 4 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT WEDNESDAY. * EVENT...STRONG SOUTHEAST WINDS 25 TO 30 MPH WITH GUSTS TO 40 MPH. * TIMING...TONIGHT THROUGH 4 AM WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG NORTH TO SOUTH ORIENTED ROADS. && $$
1 follow-up statement
718 WWUS74 KHGX 170337 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1037 PM CDT TUE JUN 16 2015 ...WIND ADVISORY IN EFFECT FOR GALVESTON COUNTY THROUGH 4 AM CDT... .STRONG WINDS ON THE PERIPHERY OF TROPICAL STORM BILL WILL MAINTAIN MODERATE TO STRONG WINDS ACROSS COASTAL GALVESTON COUNTY THROUGH 4 AM CDT. TXZ238-170900- /O.CON.KHGX.WI.Y.0009.000000T0000Z-150617T0900Z/ GALVESTON- INCLUDING THE CITIES OF...FRIENDSWOOD...GALVESTON...LEAGUE CITY... TEXAS CITY 1037 PM CDT TUE JUN 16 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY... * EVENT...STRONG SOUTHEAST WINDS 25 TO 30 MPH WITH GUSTS TO 40 MPH. * TIMING...TONIGHT THROUGH 4 AM WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG NORTH TO SOUTH ORIENTED ROADS. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this wind advisory went out at Jun 16, 6:52 PM CDT, 34 minutes earlier.
Area forecast discussion, Jun 16, 6:52 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
652 PM CDT TUE JUN 16 2015
.DISCUSSION...
SEE THE 00Z AVIATION DISCUSSION BELOW.
40
&&
.AVIATION...
THE WORST IMPACTS FROM TROPICAL STORM BILL ARE EXPECTED TO BE
WINDS AND RAIN AT KGLS...KLBX...AND KCLL TONIGHT. AS THE STORM
CONTINUES TO MOVE INLAND THE MAIN RAIN AREA SHOULD CONTRACT TOWARD
THE CENTER WITH POSSIBLY A BAND FEEDING INTO THE SYSTEM FROM THE
GULF THAT MAY AFFECT THE OTHER SITES. ALL OF THE MODELS HAVE THIS
SCENARIO BUT LIKED THE NAM12...RAP13...AND THE HIGH RESOLUTION
ARW/NMM. THE OTHER GLOBAL MODELS WERE TOO FAR TO THE EAST.
WILL NEED TO KEEP AN EYE ON THE BAND OF THUNDERSTORMS THAT WERE
OVER THE GULF OFFSHORE OF MATAGORDA. AT ITS CURRENT TRAJECTORY...
IT MAY MOVE MORE TO THE EAST AND AFFECT THE AIRPORT SITES LATER
THIS EVENING AND OVERNIGHT. OTHERWISE...A MORE CORE RAIN EVENT
WILL LEAD TO LESS RAIN AND WIND FOR THE METRO HOUSTON AIRPORTS...
KCXO...AND KUTS OVERNIGHT TONIGHT. ON WEDNESDAY DO EXPECT MORE
RAIN BANDS TO AFFECT ALL SITES. HOWEVER TIMING WILL BE THE ISSUE.
40
&&
.PREV DISCUSSION... /ISSUED 416 PM CDT TUE JUN 16 2015/
DISCUSSION...
TS BILL MOVING NORTH FINALLY AND FILLING QUICKLY FROM 999 TO 1002
MB AS OF 3 PM. STILL HAVE TROPICAL STORM FORCE SUSTAINED WINDS
REPORTED ON OFFSHORE PLATFORMS (OF COURSE THESE ARE ELEVATED
COMPARED TO STANDARD SENSOR HEIGHTS) WITH SUSTAINED 20-30 KNOT
AROUND FREEPORT TO GALVESTON BAY AND GUSTS 30-40 KTS. STRONGER
WINDS SHOULD BE IN THE AREA FROM FREEPORT TO MATAGORDA BAY. STILL
HAVE TORNADO WATCH IN EFFECT THROUGH MIDNIGHT AND DON'T ANTICIPATE
THIS COMING DOWN AS SHEAR PROFILE IS STILL DECENT ESPECIALLY GOING
INTO TONIGHT AS LLJ TRANSLATES INLAND AND NORTHWESTWARD OVER
AREAS FROM COLLEGE STATION TO HOUSTON SOUTHWESTWARD.
RAIN BAND WITH HEAVY RAIN FROM HIGH ISLAND TO NORTH HOUSTON
EARLIER THIS AFTERNOON HAS AND SHOULD CONTINUE TO LIFT NORTH AND
AT 330 WAS FROM AROUND HUNTSVILLE TO CLEVELAND THIS BAND SHOULD
GRADUALLY WEAKEN AS IT LIFTS NORTH. THE LARGER PROBLEM WILL BE THE
DEVELOPING BAND IN MATAGORDA COUNTY WITH THE MOISTURE SOURCE
COMING OUT OF THE VERY JUICY WEST CENTRAL GULF. EXPECT THAT FLASH
FLOODING THREAT IS GOING TO INCREASE QUICKLY TONIGHT FOR AREAS
WEST OF A LINE FROM ANGLETON TO COLLEGE STATION. HAVE RAISED QPF
OVER THESE AREA AND 4 TO 5 INCH AMOUNTS SHOULD BE COMMON IN THIS
HIGHER RISK AREA AND ISOLATED TOTALS OF 9-11 INCHES SEEMS
REACHABLE. SIGNIFICANT FLASH FLOOD THREAT EXISTS TONIGHT. BY
SUNRISE THE HEAVIER RAIN AMOUNTS SHOULD BE IN THE VICINITY OF
COLLEGE STATION AND BRENHAM AREAS WESTWARD WITH A TAIL DOWN INTO
THE GULF MOISTURE.
WEDNESDAY THE REMNANTS CONTINUE TO LIFT NORTH AND NORTHEAST WHICH
WILL KEEP SETX IN THE MOIST AXIS AND SO STILL EXPECTING SCATTERED
TO NUMEROUS SHOWERS AND THUNDERSTORMS STREAMING THROUGH THE REGION
WITH A CONTINUED HEAVY RAIN THREAT BUT A MUCH LOWER SEVERE THREAT.
GOING INTO THURSDAY THE RAIN CHANCES SHOULD BE DECREASING AS
STORMS BECOME MORE SCATTERED IN NATURE AND UPPER RIDGING TO THE
EAST GRADUALLY STRENGTHENS AND EXPANDS WESTWARD. THIS BUILDING
RIDGE WILL DRY THE AREA OUT THROUGH THE WEEKEND AND HOT AND
RELATIVELY DRY AIR WILL SET UP OVER SETX BY MONDAY.
TROPICAL STORM WARNINGS FROM SAN LUIS PASS EASTWARD HAVE BEEN
DROPPED.
TIDES WILL CONTINUE TO REMAIN ELEVATED BUT WITH A LONG SLOW FALL
WITH THE COMING LOW TIDE THESE LEVELS SHOULD LOWER AND REMAIN
BELOW 4 FT ABOVE MLLW. BEACHES WILL REMAIN DANGEROUS AS SWELLS AND
RUNUP KEEP THE BEACHES FLOODED.
45
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 74 83 74 86 74 / 100 90 60 50 20
HOUSTON (IAH) 77 84 77 90 75 / 90 80 40 30 10
GALVESTON (GLS) 80 84 81 85 80 / 70 80 30 20 20
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: BRAZORIA...
COLORADO...FORT BEND...JACKSON...MATAGORDA...WHARTON.
FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR THE FOLLOWING
ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
WALLER...WASHINGTON...WHARTON.
GM...TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: MATAGORDA BAY...
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO
60 NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
ZONES: GALVESTON BAY...WATERS FROM HIGH ISLAND TO FREEPORT
20 TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
&&
DISCUSSION...43
AVIATION/MARINE...40Hazardous weather outlook, Jun 16, 4:52 AM CDT, 14 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 452 AM CDT TUE JUN 16 2015 TXZ163-164-176>179-195>199-211-212-171300- AUSTIN-BRAZOS-BURLESON-GRIMES-HOUSTON-MADISON-MONTGOMERY-POLK- SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- 452 AM CDT TUE JUN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS AS DEEP MOISTURE LEVELS FROM TROPICAL STORM BILL CONTINUE TO PUMP INTO THE AREA FROM THE GULF. LOCALLY HEAVY RAINFALL COULD DEVELOP EITHER WITH THE STRONGER STORMS OR WHERE ANY TRAINING SETS UP. FLASH FLOOD WATCHES ARE IN EFFECT. ISOLATED TORNADOES ARE POSSIBLE TOO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS ON WEDNESDAY AS DEEP MOISTURE FROM THE REMNANTS OF TROPICAL STORM BILL CONTINUES TO PUMP INTO THE AREA FROM THE GULF. LOCALLY HEAVY RAINFALL COULD DEVELOP EITHER WITH THE STRONGER STORMS OR WHERE ANY TRAINING SETS UP. EXPECT DECREASING RAIN COVERAGE BEGINNING ON THURSDAY. RAINFALL TOTALS THROUGH THURSDAY ARE EXPECTED TO AVERAGE 2 TO 4 INCHES TO THE EAST OF INTERSTATE 45 AND 5 TO 8 INCHES TO THE WEST OF INTERSTATE 45. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH WEDNESDAY. GMZ330-335-350-355-370-375-171300- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 452 AM CDT TUE JUN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A TROPICAL STORM WARNING IS IN EFFECT AS TROPICAL STORM BILL MOVES ACROSS THE COASTAL WATERS. EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS AS BILL APPROACHES MATAGORDA BAY. STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL THAT COULD REDUCE VISIBILITIES BELOW 1 MILE... ALONG WITH HIGH WINDS AND SEAS...AND FREQUENT CLOUD TO WATER LIGHTNING. ADDITIONALLY...ELEVATED TIDE LEVELS CAN BE EXPECTED AND THERE WILL BE A THREAT FOR RIP CURRENTS ALONG THE COAST. ISOLATED WATERSPOUTS ARE POSSIBLE TOO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY EXPECT BANDS OF SHOWERS AND THUNDERSTORMS CONTAINING HEAVY RAINFALL ON WEDNESDAY ASSOCIATED WITH THE REMNANTS OF TROPICAL STORM BILL. STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL THAT COULD REDUCE VISIBILITIES BELOW 1 MILE...ALONG WITH LOCALLY HIGHER WINDS AND SEAS...AND FREQUENT CLOUD TO WATER LIGHTNING. CAUTION FLAGS AND ADVISORIES ARE EXPECTED TO CONTINUE FOR ELEVATED WINDS AND SEAS. ADDITIONALLY...ELEVATED TIDE LEVELS WILL PERSIST AND THERE WILL BE A CONTINUED THREAT FOR RIP CURRENTS ALONG THE COAST. EXPECT DECREASING RAIN COVERAGE AND GRADUALLY LOWERING WINDS AND TIDES BEGINNING ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH WEDNESDAY. TXZ200-210-213-214-226-227-235>238-171300- BRAZORIA-CHAMBERS-COLORADO-FORT BEND-GALVESTON-HARRIS-JACKSON- LIBERTY-MATAGORDA-WHARTON- 452 AM CDT TUE JUN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A TROPICAL STORM WARNING IS IN EFFECT AS TROPICAL STORM BILL APPROACHES MATAGORDA BAY. EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS AS DEEP TROPICAL MOISTURE FROM BILL CONTINUES TO PUMP INTO THE AREA FROM THE GULF. LOCALLY HEAVY RAINFALL COULD DEVELOP EITHER WITH THE STRONGER STORMS OR WHERE ANY TRAINING SETS UP. FLASH FLOOD WATCHES ARE IN EFFECT. ISOLATED TORNADOES ARE POSSIBLE TOO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS ON WEDNESDAY AS DEEP MOISTURE FROM THE REMNANTS OF TROPICAL STORM BILL CONTINUES TO STREAM ACROSS THE AREA FROM THE GULF. LOCALLY HEAVY RAINFALL COULD DEVELOP EITHER WITH THE STRONGER STORMS OR WHERE ANY TRAINING SETS UP. EXPECT DECREASING RAIN COVERAGE BEGINNING ON THURSDAY. RAINFALL TOTALS THROUGH THURSDAY ARE EXPECTED TO AVERAGE 2 TO 4 INCHES TO THE EAST OF INTERSTATE 45 AND 5 TO 8 INCHES TO THE WEST OF INTERSTATE 45. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH WEDNESDAY.
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:43 PM CDT | Flash Flood Warning | HGX | Austin, Colorado, Wharton | 3 hr |
| Jun 16, 9:34 PM CDT | River Flood Warning | HGX | Jackson, Lavaca | 3 days |
| Jun 16, 9:34 PM CDT | River Flood Warning | HGX | Matagorda, Wharton | 4 days |
| Jun 16, 9:34 PM CDT | River Flood Warning | HGX | Burleson, Lee | 48 hr |
| Jun 16, 9:34 PM CDT | River Flood Warning | HGX | Burleson, Lee | 4 days |
| Jun 16, 9:34 PM CDT | River Flood Warning | HGX | Jackson, Wharton | 58 hr |
| Jun 16, 10:43 PM CDT | Flash Flood Warning | HGX | Austin, Colorado, Washington | 3 hr |
| Jun 16, 10:52 PM CDT | Areal Flood Advisory | HGX | Brazos, Burleson, Madison, Waller, Washington | 3 hr |
| Jun 16, 11:27 PM CDT | Areal Flood Advisory | HGX | Wharton | 63 min |
| Jun 16, 11:47 PM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Fort Bend, Waller, Wharton | 3 hr |
| Jun 17, 12:52 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Waller, Washington, Wharton | 113 min |
| Jun 17, 1:26 AM CDT | Flash Flood Warning | HGX | Brazos, Burleson, Grimes, Waller, Washington | 2 hr |
| Jun 17, 1:58 AM CDT | Beach Hazards Statement | HGX | Brazoria, Chambers, Galveston, Matagorda | 18 hr |
| Jun 17, 2:50 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Fort Bend, Harris, Waller, Washington and 1 more | 3 hr |
| Jun 17, 3:08 AM CDT | Flash Flood Warning | HGX | Brazos, Grimes, Harris, Madison, Waller, Washington | 3 hr |
| Jun 17, 3:34 AM CDT | Special Weather Statement | HGX | Jackson, Matagorda | 56 min |
| Jun 17, 3:39 AM CDT | Areal Flood Advisory | HGX | Jackson, Matagorda | 2 hr |
| Jun 17, 3:44 AM CDT | Special Marine Warning | HGX | 46 min | |
| Jun 17, 4:32 AM CDT | Flash Flood Warning | HGX | Jackson, Matagorda, Wharton | 118 min |
| Jun 17, 5:04 AM CDT | Special Marine Warning | HGX | 86 min | |
| Jun 17, 6:04 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Grimes, Walker, Waller, Washington and 1 more | 86 min |
| Jun 17, 6:21 AM CDT | Areal Flood Advisory | HGX | Galveston | 54 min |
| Jun 17, 6:24 AM CDT | Special Marine Warning | HGX | 36 min | |
| Jun 17, 6:29 AM CDT | Flash Flood Warning | HGX | Jackson, Matagorda, Wharton | 2 hr |
| Jun 17, 6:40 AM CDT | Special Marine Warning | HGX | 95 min | |
| Jun 17, 7:27 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Grimes, Waller, Wharton | 93 min |
| Jun 17, 7:46 AM CDT | Areal Flood Advisory | HGX | Chambers, Harris, Liberty, Polk, San Jacinto | 119 min |
| Jun 17, 8:21 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Jackson, Matagorda, Wharton | 114 min |
| Jun 17, 9:09 AM CDT | River Flood Warning | HGX | Colorado, Jackson, Wharton | 3 days |
| Jun 17, 9:09 AM CDT | River Flood Warning | HGX | Jackson, Wharton | 61 hr |
| Jun 17, 9:41 AM CDT | River Flood Warning | HGX | Austin, Brazoria, Fort Bend, Waller | 9 days |
| Jun 17, 9:41 AM CDT | River Flood Warning | HGX | Brazoria, Fort Bend | 9 days |
| Jun 17, 9:49 AM CDT | River Flood Warning | HGX | Brazos, Grimes, Madison | 5 days |
| Jun 17, 9:49 AM CDT | River Flood Warning | HGX | Burleson, Washington | 37 hr |
| Jun 17, 9:56 AM CDT | River Flood Warning | HGX | Brazoria | 8 days |
| Jun 17, 10:20 AM CDT | Flash Flood Warning | HGX | Colorado, Jackson, Wharton | 115 min |
| Jun 17, 10:57 AM CDT | Flash Flood Watch | HGX | Houston, Polk, Trinity | 33 hr |
| Jun 17, 11:44 AM CDT | Areal Flood Advisory | HGX | Liberty, Polk, San Jacinto | 2 hr |
| Jun 17, 12:01 PM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Waller, Washington, Wharton | 3 hr |
| Jun 17, 12:17 PM CDT | Flash Flood Warning | HGX | Colorado, Jackson, Matagorda, Wharton | 3 hr |
| Jun 17, 12:39 PM CDT | Flash Flood Warning | HGX | Liberty, Polk | 3 hr |
| Jun 17, 1:44 PM CDT | Areal Flood Advisory | HGX | Chambers, Galveston, Liberty | 3 hr |
| Jun 17, 3:43 PM CDT | Flash Flood Warning | HGX | Liberty, Polk | 3 hr |
| Jun 17, 5:21 PM CDT | Flash Flood Warning | HGX | Chambers, Galveston, Liberty | 3 hr |
| Jun 17, 5:33 PM CDT | Areal Flood Advisory | HGX | Chambers, Galveston, Harris, Liberty | 3 hr |
| Jun 17, 6:49 PM CDT | Areal Flood Advisory | HGX | Brazoria, Galveston, Harris, Liberty | 116 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.